1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Hallucinations?

Discussion in 'General Discussion Subforum' started by Mariskah, Jan 11, 2020.

  1. Mariskah

    Mariskah New Member

    Hi,

    I have had some hallucinations lately, also have been feeling very depressed. Just sick and tired of everything in my life. Today i have actually felt afraid of loosing my mind. This makes me of course very worried. Does this sound like tms thing?

    Thanks,
     
  2. Dorado

    Dorado Beloved Grand Eagle

    @Mariskah, I am very sorry you are having a difficult time. With any symptoms, we do recommend checking in with a medical professional to be safe. Have you told a doctor about the hallucinations, and/or have you received any counseling or support for your depression?
     
  3. Mariskah

    Mariskah New Member

    Hi, no it started yesterday with the hallucination. The depression have been on and off. I usually have depression when the pain is gone, and vice versa. It have been like this before, usually last a day or two then it gets better. But the hallucination is new. I have set up an appointment with the doctor, but its a long 3 weeks wait.
     
  4. plum

    plum Beloved Grand Eagle

    Sweetheart, are you on any meds that could cause this?
     
    Dorado likes this.
  5. Dorado

    Dorado Beloved Grand Eagle

    I know that being on the wait list to see a doctor is not easy. When I was having a really difficult time with certain symptoms, I made my doctor's office aware of the severity and managed to get in sooner. That's not always a possibility, but sometimes it can help!

    Hallucinations can be caused by different things (such as medications, which the wonderfully wise @plum has pointed out), and people who are susceptible to hallucinations can find that stressful events increase them. I would recommend seeing if there are any possible options for you to see your doctor or another trusted medical professional sooner - you deserve support and I definitely understand that waiting three weeks can be hard when you're having a rough time.
     
    Mariskah and plum like this.
  6. nowa

    nowa Peer Supporter

    I found this on the calm clinic site:
    Intense anxiety can cause not only fear, but symptoms that create further fear. In many ways, intense anxiety can cause the feeling of going crazy - as though you are losing touch with reality. Sometimes this is nothing more than a feeling or thought. Other times this is caused by additional anxiety symptoms that resemble those of true psychosis.

    One such symptom is hallucinations. While it's rare for someone with anxiety to truly hallucinate, it's not rare for those with intense anxiety to have various types of mild hallucinations that can cause additional fear over your mental stability.


    i hope this helps to allay your fears a little bit!!
    .
     
  7. Mariskah

    Mariskah New Member

    Hi, yes im on thyroid medication. I know my condition can cause trouble if not on right dosage. Im waiting for the results on my last blodtest, it could be it. Long time since i got it checked. Thank you
     
  8. Mariskah

    Mariskah New Member

    Thank you for your comment!
     
  9. Mariskah

    Mariskah New Member

    I do have PTSD, and anxiety is a part of my life. It does vary a lot, some days i dont really notice it before it suddenly gives me anxiety attack. I didnt have an attack when the hallucination came, but it did only last a second. A car that stood parked just jumpet out onto me, but it didnt, it just stood there, parked. Other times i just see a shade, that might have been an animal, but its not, and is gone right away. Thank you for your post! It does help!
     
    nowa likes this.
  10. nowa

    nowa Peer Supporter

    I am so glad! I have had hallucinations in the past and I know how worrying it is... (I get them when I take antibiotics)
     
    Mariskah, Dorado and plum like this.
  11. plum

    plum Beloved Grand Eagle

    Do you have the leaflet that accompanies the medication? It may say something on there. I only mention this because hallucinations are a rare side effect of my husband’s meds (Parkinson’s) and I know there are other meds that can do this.

    To add to the thoughts of @nowa, my hubby’s hallucinations come and go but are invariably aggravated by anxiety or stress. I think they may be caused by a hyper-vigilant brain misinterpreting sensory information. My husband typically sees small animals but seeing weird things in the road are a close second.

    Whatever the cause, be gentle with yourself. Let us know how things go.

    plum x
     
    Last edited: Jan 11, 2020
    Mariskah, Dorado and nowa like this.
  12. Mariskah

    Mariskah New Member

    It doesnt say hallucinations, but i know both hypothyroidism and hyperthyroidism can cause hallucinations. So it might be that i need my meds adjusted. Thank you all for your responsees, i really appreciate it!
     

Share This Page